OxyElite Pro

This product has been reported as discontinued.

By USPlabs
OxyElite Pro USPlabs
Follow
Overall Score:
8.9/10
(Weighted average based on 519 Reviews)




Usage Question:


Am I going to withdraw from OxyElite Pro?

After weighing myself today (05/22/10) I have lost a total of 20 pounds since I've started taking OEP on 04/20/10. I have taken OEP everyday since I started taking them. I tried to come off of them for 1 week since my friend suggested I do this after using them for 3 weeks, but I felt like my body was going through a withdrawal or something and that was pure hell, so I continued taking them and I felt fine. Now, am I supposed to take a break off them or is it ok to continue to take one in the am and one in the pm until I get to the weight that I want? Seems to be working for me this way, BUT when do I need to discontinue use and has anyone felt the withdawal thing on their break from the OEP? Any advice on how to take a break without feeling like my body is having withdraws? Thanks! :)

Trust: 0%



bigworm89
(+2,255)

Trust: 100%

Posted June 14, 2011
The withdrawl feeling is more than likeley from the caffine. And you should only take this for 10-12 weeks. my suggestion would be to slowly come off this. The last couple of weeks lower the dosage. ex. 2 in the morning for a week, 1 in the morning and one in the afternoon for a week and eventualy just 1 in the morning. If you still get that "withdrawl feeling" then just drink some coffee or crystal light. They both have caffine.

Trust: 0%

Posted June 14, 2011
Thanks for your answer! So, I can take this for 10-12 weeks straight without needing to cycle three weeks on and 1 week off?


MMAFreak
(+1,862)

Trust: 100%

Posted June 14, 2011
Congrats on the weight loss cece! But yes you have to cycle off of OEP. My suggestion would be no more than two months on OEP. Bigworm is on point in saying that it is probably the caffeine that is causing problems. Typically feeling drowsy, headaches, and irritabitlity are your typical stimulant withdrawl symptoms. I don't know what yours are but if they match any or all of those then thats probably whats going on.

Trust: 0%

Posted June 14, 2011
Thanks MMAFreak. Those symptoms are pretty dead on. Also, it was really hard to move, my body ached very bad. When should I try to come off of them? Now? It's been 4 weeks on and 0 days off.

Trust: 100%

Posted June 15, 2011
Take a break, but come down so use one in the morning for a few days so you aren't going cold turkey.


petey7408
(+3,669)

Trust: 100%

Posted June 15, 2011
Yeah, just like Pipes said, cut down the dosage gradually instead of cutting it off entirely to prevent such a drastic change.

-AP